# SDR DALA1100899864

- Difficulty date: November 21, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1314-1326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BETWEEN CANTED FRAME 1314 AND 1326 SKIN IS CHAFED BELOW RT SIDE OF VENTRAL STAIRWAY CROSSFRAME SUPPORT. BLENDED AREA OUT OF LIMITS. FABRICATED DOUBLER CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW SRM   53-01, FIG 4, 53-33-0 FIG 5, 51-10-4, 51-10-3, 51-20-0 & 51-30-2.
